master's thesis
Hitni psihijatrijski sindromi izazvani lijekovima

Marić, Matej
University of Zagreb
School of Medicine
Department of Psychiatry and Psychological Medicine

Cite this document

Marić, M. (2023). Hitni psihijatrijski sindromi izazvani lijekovima (Master's thesis). Zagreb: University of Zagreb, School of Medicine. Retrieved from https://urn.nsk.hr/urn:nbn:hr:105:655597

Marić, Matej. "Hitni psihijatrijski sindromi izazvani lijekovima." Master's thesis, University of Zagreb, School of Medicine, 2023. https://urn.nsk.hr/urn:nbn:hr:105:655597

Marić, Matej. "Hitni psihijatrijski sindromi izazvani lijekovima." Master's thesis, University of Zagreb, School of Medicine, 2023. https://urn.nsk.hr/urn:nbn:hr:105:655597

Marić, M. (2023). 'Hitni psihijatrijski sindromi izazvani lijekovima', Master's thesis, University of Zagreb, School of Medicine, accessed 15 July 2024, https://urn.nsk.hr/urn:nbn:hr:105:655597

Marić M. Hitni psihijatrijski sindromi izazvani lijekovima [Master's thesis]. Zagreb: University of Zagreb, School of Medicine; 2023 [cited 2024 July 15] Available at: https://urn.nsk.hr/urn:nbn:hr:105:655597

M. Marić, "Hitni psihijatrijski sindromi izazvani lijekovima", Master's thesis, University of Zagreb, School of Medicine, Zagreb, 2023. Available at: https://urn.nsk.hr/urn:nbn:hr:105:655597

Please login to the repository to save this object to your list.